RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 9, Pages 1715–1717 (Mi de3508)  

This article is cited in 1 scientific paper (total in 2 paper)

Short Communications

A remark on the controllability of a linear periodic system

E. L. Tonkov

Udmurt State University, Izhevsk

Full text: PDF file (281 kB)

Bibliographic databases:
UDC: 517.934
Received: 03.01.1977

Citation: E. L. Tonkov, “A remark on the controllability of a linear periodic system”, Differ. Uravn., 14:9 (1978), 1715–1717

Citation in format AMSBIB
\Bibitem{Ton78}
\by E.~L.~Tonkov
\paper A remark on the controllability of a linear periodic system
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 9
\pages 1715--1717
\mathnet{http://mi.mathnet.ru/de3508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509538}
\zmath{https://zbmath.org/?q=an:0389.93006}


Linking options:
  • http://mi.mathnet.ru/eng/de3508
  • http://mi.mathnet.ru/eng/de/v14/i9/p1715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    2. V. A. Zaitsev, “Ravnomernaya polnaya upravlyaemost i globalnoe upravlenie asimptoticheskimi invariantami lineinoi sistemy v forme Khessenberga”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 318–337  mathnet  elib
  • Number of views:
    This page:47
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020